Advertisement

Hilfer Fractional Differential Equations with Almost Sectorial Operators

  • Anjali JaiswalEmail author
  • D. Bahuguna
Original Research
  • 19 Downloads

Abstract

In this article we consider an abstract Cauchy problem with the Hilfer fractional derivative and an almost sectorial operator. We introduce a suitable definition of a mild solution for this evolution equation and establish the existence result for a mild solution. We also give an example to highlight the applicability of theoretical results established.

Keywords

Almost sectorial operator Cauchy problem Hilfer fractional derivative Measure of noncompactness 

Notes

Acknowledgements

The authors are thankful to the anonymous referees for their valuable comments.

References

  1. 1.
    Delbosco, D., Rodino, L.: Existence and uniqueness for a nonlinear fractional differential equation. J. Math. Anal. Appl. 204, 609–625 (1996)MathSciNetCrossRefGoogle Scholar
  2. 2.
    He, J.H.: Some applications of nonlinear fractional differential equations and their approximations. Bull. Sci. Technol. 15(2), 86–90 (1999)Google Scholar
  3. 3.
    He, J.H.: Approximate analytical solutions for seepage flow with fractional derivatives in porous media. Comput. Methods Appl. Mech. Eng. 167, 57–68 (1998)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Shin, J.S., Naito, T.: Existence and continuous dependence of mild solutions to semilinear functional differential equations in Banach spaces. Tohoku Math. J. (2) 51(4), 555–583 (1999)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Hernandez, E., O’Regan, D., Balachandran, K.: On recent developments in the theory of abstract differential equations with fractional derivatives. Nonlinear Anal. 73, 3462–3471 (2010)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Fan, H., Mu, J.: Initial value problem for fractional evolution equations. Adv. Differ. Equ. 2012, 49 (2012)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Zhou, Y., Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations. Nonlinear Anal. RWA 11, 4465–4475 (2010)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Li, K., Peng, J., Jia, J.: Cauchy problems for fractional differential equations with Riemann–Liouville fractional derivatives. J. Funct. Anal. 263, 476–510 (2012)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Zhou, Y.: Basic theory of fractional differential equations. World Scientific, Singapore (2014)CrossRefGoogle Scholar
  10. 10.
    Pazy, A.: Semigroup of Linear Operators and Applications to Partial Differential Equations. Applied Mathematical Sciences, vol. 44. Springer, Berlin (1983)zbMATHGoogle Scholar
  11. 11.
    Von Wahl, W.: Gberochene potenzen eines elliptischen operators und parabolische Differentialgleichungen in Raumen holderstetiger Funktionen. Nacher. Akad. Wiss. Gottingen Math. Phys. Klasse 11, 231–258 (1972)zbMATHGoogle Scholar
  12. 12.
    Periago, F., Straub, B.: A functional calculus for almost sectorial operators and applications to abstract evolution equations. J. Evol. Equ. 2, 41–68 (2002)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Wang, R.N., Chen, D.H., Xiao, T.J.: Abstract fractional Cauchy problems with almost sectorial operators. J. Differ. Equ. 252(1), 202–235 (2012)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Zhang, L., Zhou, Y.: Fractional Cauchy problems with almost sectorial operators. Appl. Math. Comput. 257, 145–157 (2015)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Ding, X.L., Ahmad, B.: Analytical solutions to fractional evolution equations with almost sectorial operators. Adv. Differ. Equ. 2016, 203 (2016)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Li, F.: Mild solutions for abstract fractional differential equations with almost sectorial operators and infinite delay. Adv. Differ. Equ. 2013, 327 (2013)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Carvalho, A.N., Nascimento, M.J.: Semilinear evolution equations with almost sectorial operators. Cadernos De Mathematica 09, 19–44 (2008)zbMATHGoogle Scholar
  18. 18.
    Hilfer, R.: Fractional calculus and regular variation in thermodynamics. In: Hilfer, R. (ed.) Applications of Fractional Calculus in Physics. World Scientific, Singapore (2000)CrossRefGoogle Scholar
  19. 19.
    Hilfer, R.: Fractional time evolution. In: Hilfer, R. (ed.) Applications of Fractional Calculus in Physics, pp. 87–130. World Scientific Publishing Company, Singapore (2000)CrossRefGoogle Scholar
  20. 20.
    Hilfer, R.: Experimental evidence for fractional time evolution in glass forming materials. Chem. Phys. 284, 399–408 (2002)CrossRefGoogle Scholar
  21. 21.
    Ahmed, H.M., Okasha, A.: Nonlocal Hilfer fractional neutral integrodifferential equations. Int. J. Math. Anal. 12(6), 277–288 (2018)CrossRefGoogle Scholar
  22. 22.
    Ahmed, H.M., et al.: Impulsive Hilfer fractional differential equations. Adv. Differ. Equ. 2018, 226 (2018)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Gu, H., Trujillo, J.J.: Existence of mild solution for evolution equation with Hilfer fractional derivative. Appl. Math. Comput. 257, 344–354 (2015)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Harrat, A., Nieto, J.J., Debbouche, A.: Solvability and optimal controls of impulsive Hilfer fractional delay evolution inclusions with Clarke subdifferential. J. Comput. Appl. Math. 344, 725–737 (2018)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Guo, D.J., Lakshmikantham, V., Liu, X.Z.: Nonlinear Integral Equations in Abstract Spaces. Kluwer Academic, Dordrecht (1996)CrossRefGoogle Scholar
  26. 26.
    Monch, H.: Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces. Nonlinear Anal. TMA 4, 985–999 (1980)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Bothe, D.: Multivalued perturbation of \(m\)-accretive differential inclusions. Isr. J. Math. 108, 109–138 (1998)MathSciNetCrossRefGoogle Scholar

Copyright information

© Foundation for Scientific Research and Technological Innovation 2020

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsIndian Institute of Technology KanpurKanpurIndia

Personalised recommendations